See Alike in...

Alike App

Browser

tryingtohealanangel

356d

So, I'm on 100mgs of Sertraline. I noticed that it makes me irritable for no reason and yet my Dr doesn't want me to change meds yet because I just started this med, is anyone else taking this shitty med? If so, or if not, could I PLEASE get some advice? I'm getting irritable and moody almost every day taking this medicine, I am asking for help, please 🥲 I also get random anxiety time from time.

    • itoldyou6

      356d

      All I can say is that some drugs can have wicked side effects while your body adjusts to them. When I was on Focalin I felt like a zombie for a solid week and a half, and had a racing heartbeat for over a month. Eventually my body adjusted and it worked great. Maybe your doctor wants to see if your body just needs time to adjust to it?

      • tryingtohealanangel

        355d

        @itoldyou6 They asked me if I wanted to keep going with this med, but up it. I use to take 50mg but now I'm at 100mg

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion